# SDR C2XA04CL033

- Difficulty date: April 8, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Strut
- Part number: 1172C000002
- Part serial: SP29899
- Condition: Seized
- Location: Nlg
- Part time: 6,998 hours, 6,951 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2127 THE CREW REPORTED ON APPROACH THE NOSE GEAR DID NOT INDICATE DOWN AND LOCKED.  THE CREW FOLLOWED THE QRH AND ACCOMPLISHED LANDING GEAR EXTENSION.  ALL GEAR INDICATED DOWN AND LOCKED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NOSE GEAR MAIN DRAG STRUT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
